NEW Online Only Offers, save up to 50% – Sign in, shop now and earn cashback!
Schedule  1  product : 256070

Brufen

200mg Tablets 10 Tablets

Contains active ingredients including Ibuprofen

R 2399

Please sign in to your online account to order OTC medication

Medical aid prices may differ from the cash price displayed.

Any questions? Visit our OTC FAQ page for more information.

Add to favourites
Pack Size
 
Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

Otc Product Info

Description:
Pain and Fever 1and2 Pain and Fever Therapy Brufen 200mg Tablets 10

Detailed Description:
Each tablet contains 200 mg ibuprofen:For relief of mild to moderate pain:Dental pain.Earache.Soft tissue injuries.Back pain of musculo - skeletal origin.Muscular aches and pains.Headache.Migraine.Menstrual pain.Fever.Abbott Laboratories S.A. (Pty) Ltd.

Pack size:
10 Tablets

Quantity in pack:
10

Marketing description:
Musculo-skeletal agents non steroidal anti inflammatory agents cox inhibitors.

Brand:
Brufen

See more See less

Storage instructions:
Store at or below 25 degrees C.

See more See less

Ingredients:
Ibuprofen 200mg Tablets

See more See less

Reviews

from 0 reviews Write a review